PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 28(42), pp. 43--50 (1980)
M-CONVEXITY AND BEST APPROXIMATION
Dipak ChatterjeeSt. Xaviers College, 30 Park Street, Calcutta 16, India
Abstract: The notion of M-convexity is introduced in Metric Spaces. The relations betwen M-convex, strictly M-convex and uniformly M-covex metric spaces are studied. The Best approximation properties for M-convex subsets of metric spaces are considered and many new results derived.
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts